Fourier multipliers on the real Hardy spaces (Q284110): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Import recommendations run Q6534273
 
(10 intermediate revisions by 9 users not shown)
Property / DOI
 
Property / DOI: 10.1007/s00013-016-0891-5 / rank
Normal rank
 
Property / review text
 
The author provides a variant of Hytönen's embedding theorem to get some sufficient conditions for a function to become a Fourier multiplier on the real Hardy spaces \(H^p(\mathbb R^n)\) for \(p\in (0,2]\). The main result establishes that if \(m\in L^\infty(\mathbb R^n)\) and there exist \(\rho,C>0\), \(t\in (1,2]\), \(d\in \mathbb N\) and \(l\in \{[n/t]+1,\cdots, dn\}\) such that \(D^\alpha m\in L^1_{\mathrm{loc}}(\mathbb R^n)\) for all multi-indices \(\alpha\) belonging to \(I_{l,d}=\{ \alpha\in\mathbb N_0^n: \|\alpha\|_\infty=\max_{1\leq i\leq n} |\alpha_i|\leq d, \|\alpha\|_1=\sum_{i=1}^n |\alpha_i|\leq l\}\) and satisfies \[ \|\chi_{2^{\mu-1}<|x|\leq 2^{\mu+1}} m\|^\rho_\infty \| 2^{\mu(\|\alpha\|_1- n/t)} \chi_{2^{\mu-1}<|x|\leq 2^{\mu+1}}D^\alpha m\|_t\leq C \] for all \(\mu\in \mathbb Z\) and all multi-indices \(\alpha\in I_{l,d}\), then \(m\) is a Fourier multiplier on \(H^p(\mathbb R^n)\) for all \(p\in (0,2]\) with \(\frac{1}{p}-\frac{1}{2}<\frac{1}{1+p}(\frac{1}{n^2}+\frac{1}{2}-\frac{1}{tn})\). The reader can compare this result with the ones proved by \textit{T. Hytönen} [Math. Nachr. 274--275, 74--103 (2004; Zbl 1112.42007)] and \textit{Yu. S. Kolomoitsev} [Ukr. Math. J. 64, No. 10, 1562--1571 (2013); translation from Ukr. Mat. Zh. 64, No. 10, 1373--1380 (2012; Zbl 1270.42012)]. The result shows that in some cases one can actually weaken the conditions obtained in the previously mentioned papers. Some other possible extensions and several corollaries and results on weighted Hardy spaces are also presented.
Property / review text: The author provides a variant of Hytönen's embedding theorem to get some sufficient conditions for a function to become a Fourier multiplier on the real Hardy spaces \(H^p(\mathbb R^n)\) for \(p\in (0,2]\). The main result establishes that if \(m\in L^\infty(\mathbb R^n)\) and there exist \(\rho,C>0\), \(t\in (1,2]\), \(d\in \mathbb N\) and \(l\in \{[n/t]+1,\cdots, dn\}\) such that \(D^\alpha m\in L^1_{\mathrm{loc}}(\mathbb R^n)\) for all multi-indices \(\alpha\) belonging to \(I_{l,d}=\{ \alpha\in\mathbb N_0^n: \|\alpha\|_\infty=\max_{1\leq i\leq n} |\alpha_i|\leq d, \|\alpha\|_1=\sum_{i=1}^n |\alpha_i|\leq l\}\) and satisfies \[ \|\chi_{2^{\mu-1}<|x|\leq 2^{\mu+1}} m\|^\rho_\infty \| 2^{\mu(\|\alpha\|_1- n/t)} \chi_{2^{\mu-1}<|x|\leq 2^{\mu+1}}D^\alpha m\|_t\leq C \] for all \(\mu\in \mathbb Z\) and all multi-indices \(\alpha\in I_{l,d}\), then \(m\) is a Fourier multiplier on \(H^p(\mathbb R^n)\) for all \(p\in (0,2]\) with \(\frac{1}{p}-\frac{1}{2}<\frac{1}{1+p}(\frac{1}{n^2}+\frac{1}{2}-\frac{1}{tn})\). The reader can compare this result with the ones proved by \textit{T. Hytönen} [Math. Nachr. 274--275, 74--103 (2004; Zbl 1112.42007)] and \textit{Yu. S. Kolomoitsev} [Ukr. Math. J. 64, No. 10, 1562--1571 (2013); translation from Ukr. Mat. Zh. 64, No. 10, 1373--1380 (2012; Zbl 1270.42012)]. The result shows that in some cases one can actually weaken the conditions obtained in the previously mentioned papers. Some other possible extensions and several corollaries and results on weighted Hardy spaces are also presented. / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 42B15 / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 42B30 / rank
 
Normal rank
Property / zbMATH DE Number
 
Property / zbMATH DE Number: 6581297 / rank
 
Normal rank
Property / zbMATH Keywords
 
Fourier multipliers
Property / zbMATH Keywords: Fourier multipliers / rank
 
Normal rank
Property / zbMATH Keywords
 
Hardy spaces
Property / zbMATH Keywords: Hardy spaces / rank
 
Normal rank
Property / zbMATH Keywords
 
weighted Hardy spaces
Property / zbMATH Keywords: weighted Hardy spaces / rank
 
Normal rank
Property / zbMATH Keywords
 
Fourier embedding
Property / zbMATH Keywords: Fourier embedding / rank
 
Normal rank
Property / Wikidata QID
 
Property / Wikidata QID: Q59469819 / rank
 
Normal rank
Property / reviewed by
 
Property / reviewed by: Oscar Blasco / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1007/s00013-016-0891-5 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2324727275 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Embedding and multiplier theorems for 𝐻^{𝑃}(𝑅ⁿ) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Parabolic maximal functions associated with a distribution. II / rank
 
Normal rank
Property / cites work
 
Property / cites work: \(L^ p\) estimates for strongly singular integrals on spaces of homogeneous type / rank
 
Normal rank
Property / cites work
 
Property / cites work: Estimates for translation invariant operators in \(L^p\) spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fourier embeddings and Mihlin‐type multiplier theorems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Generalization of one sufficient condition for Fourier multipliers / rank
 
Normal rank
Property / cites work
 
Property / cites work: Multiplicative sufficient conditions for Fourier multipliers / rank
 
Normal rank
Property / cites work
 
Property / cites work: Results on Weighted Norm Inequalities for Multipliers / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3871351 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3923074 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Calderón-Zygmund theory for operator-valued kernels / rank
 
Normal rank
Property / cites work
 
Property / cites work: Weighted Hardy spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3336200 / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.1007/S00013-016-0891-5 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Generalization of one sufficient condition for Fourier multipliers / rank
 
Normal rank
Property / Recommended article: Generalization of one sufficient condition for Fourier multipliers / qualifier
 
Similarity Score: 0.77993834
Amount0.77993834
Unit1
Property / Recommended article: Generalization of one sufficient condition for Fourier multipliers / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q5395755 / rank
 
Normal rank
Property / Recommended article: Q5395755 / qualifier
 
Similarity Score: 0.7597278
Amount0.7597278
Unit1
Property / Recommended article: Q5395755 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Multipliers on real Hardy spaces / rank
 
Normal rank
Property / Recommended article: Multipliers on real Hardy spaces / qualifier
 
Similarity Score: 0.72652286
Amount0.72652286
Unit1
Property / Recommended article: Multipliers on real Hardy spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4647793 / rank
 
Normal rank
Property / Recommended article: Q4647793 / qualifier
 
Similarity Score: 0.7095409
Amount0.7095409
Unit1
Property / Recommended article: Q4647793 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Hörmander Fourier multiplier theorems with optimal Besov regularity on multi-parameter Hardy spaces / rank
 
Normal rank
Property / Recommended article: Hörmander Fourier multiplier theorems with optimal Besov regularity on multi-parameter Hardy spaces / qualifier
 
Similarity Score: 0.7017196
Amount0.7017196
Unit1
Property / Recommended article: Hörmander Fourier multiplier theorems with optimal Besov regularity on multi-parameter Hardy spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: A Marcinkiewicz type multiplier theorem for H¹ spaces on product domains / rank
 
Normal rank
Property / Recommended article: A Marcinkiewicz type multiplier theorem for H¹ spaces on product domains / qualifier
 
Similarity Score: 0.69461316
Amount0.69461316
Unit1
Property / Recommended article: A Marcinkiewicz type multiplier theorem for H¹ spaces on product domains / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4503724 / rank
 
Normal rank
Property / Recommended article: Q4503724 / qualifier
 
Similarity Score: 0.69356173
Amount0.69356173
Unit1
Property / Recommended article: Q4503724 / qualifier
 
Property / Recommended article
 
Property / Recommended article: On a Hardy and Littlewood imbedding theorem / rank
 
Normal rank
Property / Recommended article: On a Hardy and Littlewood imbedding theorem / qualifier
 
Similarity Score: 0.6853456
Amount0.6853456
Unit1
Property / Recommended article: On a Hardy and Littlewood imbedding theorem / qualifier
 
Property / Recommended article
 
Property / Recommended article: Fourier multipliers on power-weighted Hardy spaces / rank
 
Normal rank
Property / Recommended article: Fourier multipliers on power-weighted Hardy spaces / qualifier
 
Similarity Score: 0.68298554
Amount0.68298554
Unit1
Property / Recommended article: Fourier multipliers on power-weighted Hardy spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: Multipliers from \(H^1\) to \(L^p\) / rank
 
Normal rank
Property / Recommended article: Multipliers from \(H^1\) to \(L^p\) / qualifier
 
Similarity Score: 0.6796592
Amount0.6796592
Unit1
Property / Recommended article: Multipliers from \(H^1\) to \(L^p\) / qualifier
 
links / mardi / namelinks / mardi / name
 

Latest revision as of 20:53, 27 January 2025

scientific article
Language Label Description Also known as
English
Fourier multipliers on the real Hardy spaces
scientific article

    Statements

    Fourier multipliers on the real Hardy spaces (English)
    0 references
    0 references
    17 May 2016
    0 references
    The author provides a variant of Hytönen's embedding theorem to get some sufficient conditions for a function to become a Fourier multiplier on the real Hardy spaces \(H^p(\mathbb R^n)\) for \(p\in (0,2]\). The main result establishes that if \(m\in L^\infty(\mathbb R^n)\) and there exist \(\rho,C>0\), \(t\in (1,2]\), \(d\in \mathbb N\) and \(l\in \{[n/t]+1,\cdots, dn\}\) such that \(D^\alpha m\in L^1_{\mathrm{loc}}(\mathbb R^n)\) for all multi-indices \(\alpha\) belonging to \(I_{l,d}=\{ \alpha\in\mathbb N_0^n: \|\alpha\|_\infty=\max_{1\leq i\leq n} |\alpha_i|\leq d, \|\alpha\|_1=\sum_{i=1}^n |\alpha_i|\leq l\}\) and satisfies \[ \|\chi_{2^{\mu-1}<|x|\leq 2^{\mu+1}} m\|^\rho_\infty \| 2^{\mu(\|\alpha\|_1- n/t)} \chi_{2^{\mu-1}<|x|\leq 2^{\mu+1}}D^\alpha m\|_t\leq C \] for all \(\mu\in \mathbb Z\) and all multi-indices \(\alpha\in I_{l,d}\), then \(m\) is a Fourier multiplier on \(H^p(\mathbb R^n)\) for all \(p\in (0,2]\) with \(\frac{1}{p}-\frac{1}{2}<\frac{1}{1+p}(\frac{1}{n^2}+\frac{1}{2}-\frac{1}{tn})\). The reader can compare this result with the ones proved by \textit{T. Hytönen} [Math. Nachr. 274--275, 74--103 (2004; Zbl 1112.42007)] and \textit{Yu. S. Kolomoitsev} [Ukr. Math. J. 64, No. 10, 1562--1571 (2013); translation from Ukr. Mat. Zh. 64, No. 10, 1373--1380 (2012; Zbl 1270.42012)]. The result shows that in some cases one can actually weaken the conditions obtained in the previously mentioned papers. Some other possible extensions and several corollaries and results on weighted Hardy spaces are also presented.
    0 references
    Fourier multipliers
    0 references
    Hardy spaces
    0 references
    weighted Hardy spaces
    0 references
    Fourier embedding
    0 references
    0 references

    Identifiers